# SDR GTIA2019020403138

- Difficulty date: February 4, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 46,421 hours, 21,353 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frames 30-36
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON ANGLE FITTING AT FR.30 - 36 AND STR.30R.  RAF01 235085501 OPENED-REVIEWED LTPR NRI 5000842971-0010 AND HAS BEEN ACCOMPLISHED. AS PER AIRBUS REF:80572755/028 HAS TO PERFORM EMBODIMENT OF SB A320-53-1276 R01 ON BOTH LH AND RH SIDES. REFER TO SPIRIT EO 5331-1905 REV00. IS LITE LIMITED TO 6 MONTHS FROM TIME OF REPAIR EMBODIMENT
